MAUDE Adverse Event Report: ALERE TECHNOLOGIES AS ALERE AFINION HBA1C

ALERE TECHNOLOGIES AS ALERE AFINION HBA1C
Model Number 1115015
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported discrepant results for the alere afinion hba1c on the alere afinion as100 instrument compared to an unknown laboratory method: alere afinion hba1c: 10.6% unknown laboratory method: 5.1 % both samples were collected from the same draw.The sample was sent to an external lab because the result with afinion hba1c was higher than expected.The customer was not able to replicate the result.A sampling of test cartridges from this specific lot were been examined for malfunction with noen observed.No deviations were observed in the handling and storage of samples instrument or test cartridges at the customer site.There is no information available on the laboratory instrument used for comparison.

Brand Name
ALERE AFINION HBA1C
Common Device Name
HBA1C
Manufacturer (Section D)
ALERE TECHNOLOGIES AS
kjelsaasveien 161
oslo, 0884
NO  0884
MDR Report Key7791244
Report Number3003045237-2018-00006
Device Sequence Number2508083
Product Code LCP
UDI-Device Identifier07070060005683
UDI-Public(01)07070060005683(17)200229(11)180213(10)10195435
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171650
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number1115015
Device Catalogue Number1115015
Device Lot Number10195435
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;